MathSciNet Relay Station
MathSciNet bibliographic data
MR734244 (85a:90142) 90B50
Tsitsiklis, John N.; Athans, Michael Convergence and asymptotic agreement in distributed decision problems. IEEE Trans. Automat. Control 29 (1984), no. 1, 42–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement